Alert archive / Wyoming / High Wind Watches in 2010

High Wind Watch 13, NWS Cheyenne, WY

November 30, 2010Albany County, Laramie County, Wyoming

NWS Cheyenne, WY issued this high wind watch at Nov 30, 2010, 3:54 AM MST for Albany County, Laramie County, Wyoming. It took effect at Nov 30, 2010, 6:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 30, 2010, 3:54 AM MST (10:54 UTC)
In effect from
Nov 30, 2010, 6:00 PM MST
Expired
Nov 30, 2010, 10:11 AM MST
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 50 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 10.9 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2007 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-80 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

707 
WWUS75 KCYS 301054
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
354 AM MST TUE NOV 30 2010

...STRONG WINDS TO AFFECT PORTIONS OF SOUTHEAST WYOMING TODAY AND
WEDNESDAY...

.A STRONG LOW LEVEL PRESSURE GRADIENT WITH A STABLE ATMOSPHERE
OVERHEAD WILL COMBINE TO CREATE CONDITIONS FAVORABLE FOR A GAP
WIND EVENT NEAR ARLINGTON ALONG INTERSTATE 80 THROUGH THIS EVENING.
IN ADDITION...STRONG MID-LEVEL WINDS MAY CREATE HIGH WIND CRITERIA
ACROSS INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE TONIGHT THROUGH
WEDNESDAY.

WYZ110-302300-
/O.NEW.KCYS.HW.W.0017.101130T1200Z-101201T0700Z/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
354 AM MST TUE NOV 30 2010

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MST TONIGHT...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. 

* TIMING...EARLY THIS MORNING THROUGH THIS EVENING.

* WINDS...SOUTHWEST 40 TO 50 MPH WITH GUSTS OF 60 TO 65 MPH.

* IMPACTS...MOTORISTS SHOULD USE CAUTION WHILE DRIVING ACROSS THE
  AREA THROUGH THIS EVENING AND BE PREPARED FOR VERY STRONG WINDS
  NEAR ARLINGTON ON INTERSTATE 80...BETWEEN MILE MARKERS 270 AND
  275. THOSE IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES ARE
  ESPECIALLY AT RISK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING...DIAL 5 1 1.

&&

$$

WYZ116-117-302300-
/O.NEW.KCYS.HW.A.0013.101201T0100Z-101202T0100Z/
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER
354 AM MST TUE NOV 30 2010

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
AFTERNOON. 

* TIMING...TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON.

* WINDS...SUSTAINED WINDS OF 40 TO 45 MPH WITH GUSTS AROUND 60 MPH
  POSSIBLE.

* IMPACTS...MOTORISTS ARE ENCOURAGED TO PLAN FOR THE POSSIBILITY
  OF VERY STRONG WINDS ACROSS THE LARAMIE RANGE ON INTERSTATE 80
  AND HAPPY JACK ROAD. LIGHTWEIGHT AND HIGH PROFILE VEHICLES WILL
  EXPERIENCE THE MOST PROBLEMS IF THESE WINDS DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CARPENTER
1 follow-up statement
908 
WWUS75 KCYS 301711
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1011 AM MST TUE NOV 30 2010

...STRONG WINDS TO AFFECT PORTIONS OF SOUTHEAST WYOMING TODAY
THROUGH WEDNESDAY...

.A STRONG LOW LEVEL PRESSURE GRADIENT WITH A STABLE ATMOSPHERE
OVERHEAD WILL COMBINE TO CREATE CONDITIONS FAVORABLE FOR A GAP
WIND EVENT NEAR ARLINGTON ALONG INTERSTATE 80 THROUGH THIS
EVENING AND WILL CREATE STRONG HIGH WINDS ACROSS INTERSTATE 80
BETWEEN CHEYENNE AND LARAMIE THIS MORNING THROUGH WEDNESDAY.

WYZ116-117-010600-
/O.UPG.KCYS.HW.A.0013.101201T0100Z-101202T0100Z/
/O.EXB.KCYS.HW.W.0017.000000T0000Z-101202T0100Z/
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER
1011 AM MST TUE NOV 30 2010

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST WEDNESDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...THIS MORNING THROUGH WEDNESDAY AFTERNOON.

* WINDS...SUSTAINED WINDS OF 40 TO 45 MPH WITH GUSTS AROUND 60 MPH
  LIKELY.

* IMPACTS...MOTORISTS ARE ENCOURAGED TO PLAN FOR THE POSSIBILITY
  OF VERY STRONG WINDS ACROSS THE LARAMIE RANGE ON INTERSTATE 80
  AND HAPPY JACK ROAD. LIGHTWEIGHT AND HIGH PROFILE VEHICLES WILL
  EXPERIENCE THE MOST PROBLEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ106-115-010600-
/O.EXB.KCYS.HW.W.0017.000000T0000Z-101202T0100Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-LARAMIE VALLEY-
INCLUDING THE CITIES OF...BORDEAUX...LARAMIE
1011 AM MST TUE NOV 30 2010

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST WEDNESDAY. 

* TIMING...EARLY THIS MORNING THROUGH THIS EVENING.

* WINDS...SOUTHWEST 40 TO 50 MPH WITH GUSTS OF 60 TO 65 MPH.

* IMPACTS...MOTORISTS SHOULD USE CAUTION WHILE DRIVING ACROSS THE
  AREA THROUGH THIS EVENING AND BE PREPARED FOR VERY STRONG WINDS
  NEAR BORDEAUX ON INTERSTATE 25. THOSE IN LIGHTWEIGHT OR HIGH
  PROFILE VEHICLES ARE ESPECIALLY AT RISK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING...DIAL 5 1 1.

&&

$$

WYZ110-010600-
/O.CON.KCYS.HW.W.0017.000000T0000Z-101201T0700Z/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
1011 AM MST TUE NOV 30 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT.

* TIMING...EARLY THIS MORNING THROUGH THIS EVENING.

* WINDS...SOUTHWEST 40 TO 50 MPH WITH GUSTS OF 60 TO 65 MPH.

* IMPACTS...MOTORISTS SHOULD USE CAUTION WHILE DRIVING ACROSS 
  THE AREA THROUGH THIS EVENING AND BE PREPARED FOR VERY STRONG 
  WINDS NEAR ARLINGTON ON INTERSTATE 80...BETWEEN MILE MARKERS 
  270 AND 275. THOSE IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES ARE 
  ESPECIALLY AT RISK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING...DIAL 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Nov 29, 9:22 PM MST, 6 hours 32 minutes earlier.

Area forecast discussion, Nov 29, 9:22 PM MST, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
922 PM MST MON NOV 29 2010

.UPDATE...
NORTHWEST WINDS HAVE DECREASED OVER THE PAST HOUR OR TWO...SO WENT
AHEAD AND CANCELLED THE WIND ADVISORY FOR THE PANHANDLE.
NORTHWEST WINDS WILL CONTINUE TO DECREASE THROUGH THE REMAINDER OF
THE OVERNIGHT HOURS.

&&

.PREV DISCUSSION... /ISSUED 615 PM MST MON NOV 29 2010/

UPDATE...
SATELLITE PIX AND AREA WEBCAMS INDICATE THE SNOW OVER THE SNOWY
RANGE AND SIERRA MADRES CONTINUING TO WANE. SO...ALLOWED THE
WINTER WEATHER ADVISORY TO EXPIRE ON SCHEDULE AT 6 PM.

PREV DISCUSSION... /ISSUED 321 PM MST MON NOV 29 2010/

UPDATE...
ALLOWED WINTER WEATHER ADVISORY FOR THE WESTERN AND NORTHERN ZONES
TO EXPIRE AT 3 PM. SNOW HAS ENDED ACROSS THIS AREA AND WINDS HAVE
STARTED TO DECREASE. A WIND ADVISORY WILL REMAIN IN EFFECT UNTIL
11 PM FOR THE NEB PANHANDLE...AND A WINTER WEATHER ADVISORY WILL
CONTINUE UNTIL 6 PM FOR THE SOUTH CENTRAL MOUNTAINS.

PREV DISCUSSION... /ISSUED 149 PM MST MON NOV 29 2010/

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
IR SATELLITE CONTINUES TO SHOW A DECREASING TREND IN ENHANCEMENT
OVER THE AREA AS CLOUD TOPS ARE SLOWLY WARMING. THIS INDICATES
THAT SNOW SHOULD CONTINUE TO TAPER OFF THROUGH THE REST OF THIS
AFTERNOON AND INTO THIS EVENING. HAVE LET THE WINTER WEATHER
ADVISORY FOR THE WESTERN AND NORTHERN ZONES EXPIRE. HOWEVER...WILL
KEEP THE WINTER WEATHER ADVISORY FOR THE SNOWY AND SIERRA MADRES
WHERE SNOW AND BLOWING SNOW WILL LINGER INTO THIS EVENING. WILL
ALSO KEEP THE WIND ADVISORY FOR THE NEB PANHANDLE IN EFFECT UNTIL
MIDNIGHT AS WINDS ARE STILL AROUND 30 MPH GUSTING TO AROUND 45
MPH. THE GRADIENT WILL BEGIN TO RELAX AFTER SUNSET AND THE
ADVISORY MAY BE ABLE TO BE CANCELLED BY MID EVENING. NNW FLOW WILL
OCCUR ALOFT TONIGHT AS A DEEP UPPER TROUGH MOVES EAST OF THE
PLAINS AND AN UPPER RIDGE MOVES OVER THE WESTERN U.S. A WEAK SHORT
WAVE IN THE FLOW WILL MOVE OVER THE SOUTHERN MOUNTAINS...RESULTING
IN SOME LINGERING SNOW SHOWERS OVERNIGHT. THE REST OF THE AREA
WILL SEE DECREASING CLOUDS AND WINDS OVERNIGHT. NW FLOW WILL OCCUR
ALOFT TUES BETWEEN THE DEEP UPPER TROUGH TO THE EAST AND AN UPPER RIDGE
OVER THE WESTERN U.S. TEMPERATURES WILL REBOUND A BIT ON TUES WITH
WEST TO NORTHWEST DOWNSLOPE WINDS AT THE SURFACE. WINDY CONDITIONS
WILL OCCUR ONCE AGAIN ON TUES...BUT THEY SHOULD NOT BE AS STRONG
AS TODAY AT THE LOWER ELEVATION OR THE NEB PANHANDLE. THERE IS
SOME INDICATION IN THE 700 MB GRADIENT THAT A HIGH WIND WATCH MAY
BE NEEDED FOR THE MOUNTAINS FOR TUES NIGHT. NW FLOW WILL CONT
ALOFT TUES NIGHT THROUGH WED NIGHT AS THE UPPER RIDGE REMAINS TO
THE WEST OF THE FORECAST AREA. TEMPERATURES WILL BE EVEN WARMER ON
WED AS THE SURFACE TO 500MB THICKNESS VALUES INCREASE OVER THE
AREA. A WEAK DISTURBANCE WILL MOVE OVER THE WESTERN PORTION OF THE
CWA ON WED WHICH WILL RESULT IN A CHANCE OF SNOW...MAINLY FOR THE
SOUTHERN MOUNTAINS. SNOWFALL AMOUNTS WILL BE AROUND AN INCH OR TWO
IN THE SNOWY AND SIERRA MADRE RANGES.

LONG TERM...THURSDAY THROUGH MONDAY

SOME DISCREPANCIES SEEN IN MEDIUM RANGE MODELS THAT COULD HAVE BIG
IMPACTS ON WEATHER THROUGH THE WEEKEND.

BOTH THE GFS AND ECMWF START THURSDAY OFF IN AGREEMENT WITH AN
UPPER RIDGE OF HIGH PRESSURE BUILDING INTO THE AREA. THIS WILL
RESULT IN DRY WEATHER AND WARMER TEMPERATURES THURSDAY WITH HIGHS
IN THE UPPER 40S EAST OF THE LARAMIE RANGE...MID TO UPPER 30S
WEST. 700MB TEMPERATURES THURSDAY NIGHT CLIMB ABOVE FREEZING ON
BOTH MODELS...WITH THE GFS ABOUT 4 DEGREES C WARMER THAN THE
ECMWF. REGARDLESS...LOW FRIDAY MORNING LOOK TO BE IN THE UPPER 20S
TO LOW 30S CWA-WIDE.

CHANGES BEGIN FRIDAY AS THE ECMWF DRIVES A SHORTWAVE THROUGH FROM
THE NORTHWEST. GFS HOLDS ONTO THE UPPER RIDGE INTO SATURDAY
MORNING. WENT WITH THE ECMWF SOLUTION...INTRODUCING CHANCE POPS
INTO CARBON COUNTY FRIDAY AFTERNOON AND SLOWLY SPREADING POPS
EASTWARD OVERNIGHT INTO SATURDAY. GFS FINALLY DROPS A DRY COLD
FRONT THROUGH SOUTHERN WYOMING SUNDAY MORNING WITH NO PRECIP
FORECAST. WILL NEED TO MONITOR THIS FOR A FEW MORE MODEL RUNS TO
SEE IF BETTER AGREEMENT MATERIALIZES LATER THIS WEEK.

&&

.AVIATION...06Z TAF ISSUANCE...
VFR CONDITIONS WILL PREVAIL AT AREA TERMINALS THROUGH THE PERIOD.
THERE WILL BE ISOLATED SNOW SHOWERS THAT PERSIST ACROSS THE
SOUTHEAST WYOMING MOUNTAINS OVERNIGHT...SO MOUNTAIN OBSCURATIONS
ARE EXPECTED THERE. OTHERWISE...PANHANDLE LOCATIONS WILL SEE
NORTHWEST WINDS DECREASE THROUGH THE REST OF THE NIGHT AND
INCREASE ONCE AGAIN ON TUESDAY. MEANWHILE...NORTHWEST WINDS WILL
BECOME MORE WESTERLY AT WYOMING TERMINALS AND SHOULD STAY BREEZY
THROUGHOUT THE PERIOD.

&&

.FIRE WEATHER...NO FIRE WEATHER CONCERNS DUE TO SNOWFALL AND LOW
FIRE DANGER.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

AVIATION/UPDATES...HAHN
SHORT TERM/FIRE WEATHER...KMD
LONG TERM...CLAYCOMB
Hazardous weather outlook, Nov 29, 9:47 PM MST, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
947 PM MST MON NOV 29 2010

WYZ101>119-010500-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
947 PM MST MON NOV 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH
IN AND AROUND THE SOUTHEAST WYOMING MOUNTAINS ON TUESDAY AND
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-010500-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
947 PM MST MON NOV 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 3:54 AM MSTHigh Wind WarningCYSAlbany, Carbon, Laramie, Platte37 hr

Nearby

High Wind Watches in Wyoming, 2010Every high wind watch in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.